# SDR DL757081431

- Difficulty date: October 13, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N54444
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z STRINGER LOWER SURFACE NUTPLATE LOCATION RBL 7.5 BS 1510, OUT OF LIMITS.  REMOVED AND REPLACED PART IAW SRM 51-40-02, DRD 53-60-53.
